# SDR CA030828004

- Difficulty date: August 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,060 hours
- Engine: Pwa PT6A21
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 811015
- Condition: Arced
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS (SNAG VERIFIED LATER) LT FUEL QUANTITY INDICATOR FLUCTUATES BETWEEN 1000 & 1400 LBS. (FREQUENCY OF NEEDLE FLUCTUATION RENDERS NEEDLE A BLUR). INSPECTION OF INDICATOR REVEALED WATER MARKS ON LOWER FORWARD FACE OF INDICATOR AND ON REAR OF INDICATOR EVIDENCE OF WATER DRIPPING WAS APPARENT. SUSPECT WATER DRIPPING IN ON FUEL PANEL WHEN WINDOW OPENED AFTER A RAIN.
